Pure and Applied Mathematics Quarterly

Volume 11 (2015)

Number 1

Errata: “Extensions of truncated discrete valuation rings”

Pages: 171 – 174

DOI: https://dx.doi.org/10.4310/PAMQ.2015.v11.n1.e7


Toshiro Hiranouchi (Department of Mathematics, Graduate School of Science, Hiroshima University, Higashi-Hiroshima, Japan)

Yuichiro Taguchi (Faculty of Mathematics, Kyushu University, Nishi-ku, Fukuoka, Japan)


The purposes of these errata are:

(1) to fill in a gap in the proof of Part (ii) of Proposition 2.2 of [I] (=Proposition 2.1 of [R]), and

(2) to explain the current status of, and wrong points in, the preprint [II] (which will never be published) and the survey paper [R].

We thank Shin Hattori for pointing out the gap (1) and discussions on it, and Takeshi Saito for pointing out a fatal error in [II] and for providing a counterexample to Proposition 3.7 of [II].

Published 1 September 2015